skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Concomitant Hamiltonian and topological structures of extended magnetohydrodynamics

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1347255
Grant/Contract Number:
AC02-09CH-11466; FG02-04ER-54742
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physics Letters. A
Additional Journal Information:
Journal Volume: 380; Journal Issue: 31-32; Related Information: CHORUS Timestamp: 2017-10-06 21:54:57; Journal ID: ISSN 0375-9601
Publisher:
Elsevier
Country of Publication:
Netherlands
Language:
English

Citation Formats

Lingam, Manasvi, Miloshevich, George, and Morrison, Philip J. Concomitant Hamiltonian and topological structures of extended magnetohydrodynamics. Netherlands: N. p., 2016. Web. doi:10.1016/j.physleta.2016.05.024.
Lingam, Manasvi, Miloshevich, George, & Morrison, Philip J. Concomitant Hamiltonian and topological structures of extended magnetohydrodynamics. Netherlands. doi:10.1016/j.physleta.2016.05.024.
Lingam, Manasvi, Miloshevich, George, and Morrison, Philip J. Fri . "Concomitant Hamiltonian and topological structures of extended magnetohydrodynamics". Netherlands. doi:10.1016/j.physleta.2016.05.024.
@article{osti_1347255,
title = {Concomitant Hamiltonian and topological structures of extended magnetohydrodynamics},
author = {Lingam, Manasvi and Miloshevich, George and Morrison, Philip J.},
abstractNote = {},
doi = {10.1016/j.physleta.2016.05.024},
journal = {Physics Letters. A},
number = 31-32,
volume = 380,
place = {Netherlands},
year = {Fri Jul 01 00:00:00 EDT 2016},
month = {Fri Jul 01 00:00:00 EDT 2016}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1016/j.physleta.2016.05.024

Citation Metrics:
Cited by: 16works
Citation information provided by
Web of Science

Save / Share: